Couldn't find what you looking for?

TRY OUR SEARCH!

My thyroid was removed 2 years ago and was put on synthroid for a year. I got very weak by around 3pm and exhausted and gained weight also. My endocrinologist modified my medication. synthroid was lowered to 88mcg, added cytomel 5mg daily. for few months, i gained my strength somewhat but on the 9th month i notice shorness of breath even i go uphill even jUST a tiny hill. I had been very athletic for many years and used to teach aerobics class. as long as no hills involved , i do fine. I notice also within 30 minutes of dancing, i am short of breath. My dilemna is do i go back to synthroid, no shortness breath but weak by 3pm or remain on synthroid /cytomel but continiously short breath. I would like live a better quality life.

Loading...

Hi! I had my thyroid removed six year ago so I'm taking the same hormone replacement. I'm taking levothyroxine natrium 125 mcg per day. I feel fine now. I don't understand why would you feel shortness of breath, your endocrinologist should be able to prescribe you the exact dose of hormones your body needs to function normally. As for synthroid (levothyroxine) and cytomel (liothyronine sodium), they are quite similar. Maybe the problem is not due to hormonal imbalance. You should talk to your doctor about your symptoms again and see if there's something that can be done, maybe change the therapy once more... Good luck.
Reply

Loading...